Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The invariant theory of the inversion group: geometry upon a quadric surface


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 1 (1900), 430-498
MSC: Primary 14N05
Erratum: Trans. Amer. Math. Soc. 2 (1901), 485.
MathSciNet review: 1500550
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500550-1
PII: S 0002-9947(1900)1500550-1
Article copyright: © Copyright 1900 American Mathematical Society